Coming off of Dhea and using progesterone
Hey there Wray! Thanks so much for sharing your story... Very inspirational! I pray the Lord blesses you for all the good work you are doing here and in helping others!
I have a question... I was on DHEA 10mg 2-3 times a day for chronic fatigue for 5-6 years. This helped initially but after awhile I didn't notice much energy from the DHEA. I started having these weird fainting sensations so I got my levels checked and my estrogen and testosterone were sky high and my progesterone was very low. I started on your Natpro cream right away and started to feel way worse... weird numbness and spaciness for about 2 months. I have continued on the cream about 1/8 tsp once a day and these symptoms are gone but I still have the fatigue and weight gain.
I gained about 15 pounds since coming off DHEA... I was 135lb and now am 150lb. I eat very healthy and try to exercise but I still can't seem to get the weight off. I suspect I might have low thyroid function even though my tests came back normal... I am taking a natural supplement for that. I know that excess estrogen can cause low thyroid as well.
My question is this... Should I continue on the Natpro cream if my saliva levels come back high even though I am having symptoms?
And what is your opinion about taking DIM to get rid of excess estrogen?
Thanks so much!